# SDR SWAA2022090941301

- Difficulty date: August 12, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 120.30 AT 19 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2022-426954 / [01] ET TOOL USED: PN: MIZ-21C ; SN: 769680; DUE DATE: 07-JUL-23;[02] EDDY CURRENT EQUIPMENT USED: P/N: NORTEC 600D; S/N: 60009161631 DUE DATE: 03-DEC-22;[03] PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 19 INCHES FROM FRONT SPAR IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 2 SHEET 1;[04] REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4; REPAIR 4. SEE INDIVIDUAL SIGN OFF BELLOW;[05] REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4; REPAIR 4. RII ;SEE INDIVIDUAL SIGN OFF BELLOW.
